# SDR ASAA2012110393232

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 21,502 hours, 6,527 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW1597
- Condition: Faulted
- Location: Nr1 Engine
- Part time: 39,273 hours, 15,634 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLUCTUATIONS DURING CRUISE.  ENGINE FLUCTUATED BETWEEN APPROX 82 AND 96 FOR APPOX 5-10 CYCLES.  FEEDING FUEL FROM MAIN TANK NR 2 FOR FUEL BALANCE.  PERFORMED AN ENGINE STALL/SURGE CHECKLIST.  ENGINE RETURNED TO NORMAL. ENGINE CONTROL LIGHT ILLUMINATED AFTER NR 1 ENGINE SHUTDOWN IN CHOCKS AND THEN WENT OUT AGAIN.  DURING QRC ACCOMPLISHMENT FLUCTUATION CONDITION AFTER AUTOTHROTTLE DISENGAGED.  REDUCED POWER TO APPROXIMATELY 60, FLUCTUATIONS STOPPED.  CHECKED CDU, FOUND RECENT FAULT NR 1 ENGINE.  FMV DEMAND ON FLT LEG NR 1.   REF FIM TASK 73-00.  REMOVED NR 1 ENGINE HMU IAW 73-21-10-000-801-F00. INSTALLED HMU IAW 73-21-10-400-801-F00, OPS CHECKS AND LEAK CHECK GOOD. REF EA 800-73EA-09160.
